Alert archive / Maryland / High Wind Warnings in 2008
High Wind Warning 5, NWS Wakefield, VA
NWS Wakefield, VA issued this high wind warning at Dec 31, 2008, 4:43 AM EST for Accomack County, Virginia; 4 counties in Maryland. It took effect at Dec 31, 2008, 11:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 31, 2008, 4:43 AM EST (09:43 UTC)
- In effect from
- Dec 31, 2008, 11:00 AM EST
- Expired
- Dec 31, 2008, 5:18 PM EST
- In force
- 6 hr
- Issued by
- NWS Wakefield, VA
Counties Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Accomack County, VA
The radar
The Dover AFB radar (KDOX), 77 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 9.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3047 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KAKQ 310943 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 443 AM EST WED DEC 31 2008 MDZ021>025-VAZ099-311745- /O.NEW.KAKQ.HW.W.0005.081231T1600Z-090101T0300Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA 443 AM EST WED DEC 31 2008 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING. WINDS WILL SHIFT TO THE NORTHWEST AS A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM INTENSIFIES OFF THE NEW JERSEY COAST LATE THIS MORNING. ONCE THE WINDS SHIFT TO THE NORTHWEST...WINDS WILL QUICKLY INCREASE TO 30 TO 40 MPH WITH GUSTS UP TO 60 MPH DURING THE AFTERNOON HOURS. WINDS WILL START TO DECREASE LATE THIS EVENING BUT WINDS OF 25 TO 30 MPH WILL STILL BE POSSIBLE INTO PORTIONS OF THE OVERNIGHT HOURS. THESE TYPE OF WINDS WILL BE CAPABLE OF KNOCKING DOWN TREES...TREE LIMBS AND WIRES...AS WELL AS DESTROYING LOOSE HOLIDAY DECORATIONS AND OTHER UNSECURED OUTDOOR ITEMS. DRIVING WILL ALSO BE DIFFICULT IN THE HIGH WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND OVER BRIDGES AND OVERPASSES. PLEASE DRIVE CAREFULLY AND USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NCZ012>017-030>032-102-VAZ048-049-060>098-100-311745- /O.NEW.KAKQ.WI.Y.0009.081231T1400Z-090101T0300Z/ NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO- KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND- NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE- SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-NORTHAMPTON VA- INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE... ELIZABETH CITY...EDENTON...COROLLA...LOUISA...FARMVILLE... GOOCHLAND...ASHLAND...SOUTH HILL...CREWE...COLONIAL HEIGHTS... RICHMOND...TAPPAHANNOCK...LAWRENCEVILLE...PETERSBURG...HOPEWELL... EMPORIA...WAKEFIELD...WILLIAMSBURG...POQUOSON...FRANKLIN... NEWPORT NEWS...HAMPTON...EASTVILLE 437 AM EST WED DEC 31 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING. WINDS WILL SHIFT TO THE NORTHWEST AS A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM INTENSIFIES OFF THE NEW JERSEY COAST LATE THIS MORNING. WINDS WILL QUICKLY INCREASE TO 25 TO 30 MPH LATE MORNING WITH THE STRONGEST WINDS OCCURRING THIS AFTERNOON AND INTO EARLY EVENING. WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE DURING THE HEIGHT OF THE STORM. THESE TYPE OF WINDS WILL BE CAPABLE OF KNOCKING DOWN TREE LIMBS AND WIRES...AS WELL AS DAMAGING LOOSE HOLIDAY DECORATIONS AND OTHER UNSECURED OUTDOOR ITEMS. DRIVING WILL ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND OVER BRIDGES AND OVERPASSES. PLEASE DRIVE CAREFULLY AND USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH AND/OR GUSTS BETWEEN 46 TO 57 MPH ARE EXPECTED. $$ WAMSLEY
4 follow-up statements
000 WWUS71 KAKQ 311734 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1234 PM EST WED DEC 31 2008 MDZ021>025-VAZ099-010145- /O.CON.KAKQ.HW.W.0005.000000T0000Z-090101T0300Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA 1234 PM EST WED DEC 31 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... WINDS HAVE SHIFTED TO THE NORTHWEST AS A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM INTENSIFIES OFF THE NEW JERSEY COAST. WINDS WILL CONTINUE TO INCREASE TO 30 TO 40 MPH WITH GUSTS UP TO 60 MPH DURING THE AFTERNOON HOURS. WINDS WILL START TO DECREASE LATE THIS EVENING BUT WINDS OF 25 TO 30 MPH WILL STILL BE POSSIBLE INTO PORTIONS OF THE OVERNIGHT HOURS. THESE TYPE OF WINDS WILL BE CAPABLE OF KNOCKING DOWN TREES...TREE LIMBS AND WIRES...AS WELL AS DESTROYING LOOSE HOLIDAY DECORATIONS AND OTHER UNSECURED OUTDOOR ITEMS. DRIVING WILL ALSO BE DIFFICULT IN THE HIGH WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND OVER BRIDGES AND OVERPASSES. PLEASE DRIVE CAREFULLY AND USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NCZ012>017-030>032-102-VAZ048-049-060>098-100-010145- /O.CON.KAKQ.WI.Y.0009.000000T0000Z-090101T0300Z/ NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO- KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND- NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE- SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-NORTHAMPTON VA- INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE... ELIZABETH CITY...EDENTON...COROLLA...LOUISA...FARMVILLE... GOOCHLAND...ASHLAND...SOUTH HILL...CREWE...COLONIAL HEIGHTS... RICHMOND...TAPPAHANNOCK...LAWRENCEVILLE...PETERSBURG...HOPEWELL... EMPORIA...WAKEFIELD...WILLIAMSBURG...POQUOSON...FRANKLIN... NEWPORT NEWS...HAMPTON...EASTVILLE 1234 PM EST WED DEC 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... WINDS HAVE SHIFTED TO THE NORTHWEST AS A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM INTENSIFIES OFF THE NEW JERSEY COAST. WINDS WILL CONTINUE TO INCREASE TO 25 TO 30 MPH WITH THE STRONGEST WINDS OCCURRING THIS AFTERNOON AND INTO EARLY EVENING. WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE DURING THE HEIGHT OF THE STORM. THESE TYPE OF WINDS WILL BE CAPABLE OF KNOCKING DOWN TREE LIMBS AND WIRES...AS WELL AS DAMAGING LOOSE HOLIDAY DECORATIONS AND OTHER UNSECURED OUTDOOR ITEMS. DRIVING WILL ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND OVER BRIDGES AND OVERPASSES. PLEASE DRIVE CAREFULLY AND USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH AND/OR GUSTS BETWEEN 46 TO 57 MPH ARE EXPECTED. $$ LEWITSKY
000 WWUS71 KAKQ 312032 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 332 PM EST WED DEC 31 2008 MDZ021>025-VAZ099-010000- /O.CON.KAKQ.HW.W.0005.000000T0000Z-090101T0300Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA 332 PM EST WED DEC 31 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. THESE TYPE OF WINDS WILL BE CAPABLE OF KNOCKING DOWN TREES...TREE LIMBS AND WIRES...AS WELL AS DESTROYING LOOSE HOLIDAY DECORATIONS AND OTHER UNSECURED OUTDOOR ITEMS. DRIVING WILL ALSO BE DIFFICULT IN THE HIGH WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND OVER BRIDGES AND OVERPASSES. PLEASE DRIVE CAREFULLY AND USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NCZ012>017-030>032-102-VAZ048-049-060>098-100-010000- /O.CON.KAKQ.WI.Y.0009.000000T0000Z-090101T0300Z/ NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO- KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND- NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE- SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-NORTHAMPTON VA- INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE... ELIZABETH CITY...EDENTON...COROLLA...LOUISA...FARMVILLE... GOOCHLAND...ASHLAND...SOUTH HILL...CREWE...COLONIAL HEIGHTS... RICHMOND...TAPPAHANNOCK...LAWRENCEVILLE...PETERSBURG...HOPEWELL... EMPORIA...WAKEFIELD...WILLIAMSBURG...POQUOSON...FRANKLIN... NEWPORT NEWS...HAMPTON...EASTVILLE 332 PM EST WED DEC 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. THESE TYPE OF WINDS WILL BE CAPABLE OF KNOCKING DOWN TREE LIMBS AND WIRES...AS WELL AS DAMAGING LOOSE HOLIDAY DECORATIONS AND OTHER UNSECURED OUTDOOR ITEMS. DRIVING WILL ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND OVER BRIDGES AND OVERPASSES. PLEASE DRIVE CAREFULLY AND USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH AND/OR GUSTS BETWEEN 46 TO 57 MPH ARE EXPECTED. $$ BAJ
000 WWUS71 KAKQ 312042 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 342 PM EST WED DEC 31 2008 MDZ021>025-VAZ099-312345- /O.CON.KAKQ.HW.W.0005.000000T0000Z-090101T0300Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA 342 PM EST WED DEC 31 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. THESE TYPE OF WINDS WILL BE CAPABLE OF KNOCKING DOWN TREES...TREE LIMBS AND WIRES...AS WELL AS DESTROYING LOOSE HOLIDAY DECORATIONS AND OTHER UNSECURED OUTDOOR ITEMS. DRIVING WILL ALSO BE DIFFICULT IN THE HIGH WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES AND OVER BRIDGES AND OVERPASSES. PLEASE DRIVE CAREFULLY AND USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NCZ012>017-030>032-102-VAZ048-049-060>098-100-312345- /O.CON.KAKQ.WI.Y.0009.000000T0000Z-090101T0300Z/ NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO- KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND- NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE- SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-NORTHAMPTON VA- INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE... ELIZABETH CITY...EDENTON...COROLLA...LOUISA...FARMVILLE... GOOCHLAND...ASHLAND...SOUTH HILL...CREWE...COLONIAL HEIGHTS... RICHMOND...TAPPAHANNOCK...LAWRENCEVILLE...PETERSBURG...HOPEWELL... EMPORIA...WAKEFIELD...WILLIAMSBURG...POQUOSON...FRANKLIN... NEWPORT NEWS...HAMPTON...EASTVILLE 342 PM EST WED DEC 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. THESE TYPE OF WINDS WILL BE CAPABLE OF KNOCKING DOWN TREE LIMBS AND WIRES...AS WELL AS DAMAGING LOOSE HOLIDAY DECORATIONS AND OTHER UNSECURED OUTDOOR ITEMS. DRIVING WILL ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND OVER BRIDGES AND OVERPASSES. PLEASE DRIVE CAREFULLY AND USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH AND/OR GUSTS BETWEEN 46 TO 57 MPH ARE EXPECTED. $$
000 WWUS71 KAKQ 312218 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 518 PM EST WED DEC 31 2008 MDZ021>025-VAZ099-010300- /O.CAN.KAKQ.HW.W.0005.000000T0000Z-090101T0300Z/ /O.EXA.KAKQ.WI.Y.0009.000000T0000Z-090101T0300Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA 518 PM EST WED DEC 31 2008 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. THESE TYPE OF WINDS WILL BE CAPABLE OF KNOCKING DOWN TREE LIMBS AND WIRES...AS WELL AS DAMAGING LOOSE HOLIDAY DECORATIONS AND OTHER UNSECURED OUTDOOR ITEMS. DRIVING WILL ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND OVER BRIDGES AND OVERPASSES. PLEASE DRIVE CAREFULLY AND USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH AND/OR GUSTS BETWEEN 46 TO 57 MPH ARE EXPECTED. $$ NCZ012>017-030>032-102-VAZ048-049-060>098-312330- /O.CAN.KAKQ.WI.Y.0009.000000T0000Z-090101T0300Z/ NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO- KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND- NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE- SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH- INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE... ELIZABETH CITY...EDENTON...COROLLA...LOUISA...FARMVILLE... GOOCHLAND...ASHLAND...SOUTH HILL...CREWE...COLONIAL HEIGHTS... RICHMOND...TAPPAHANNOCK...LAWRENCEVILLE...PETERSBURG...HOPEWELL... EMPORIA...WAKEFIELD...WILLIAMSBURG...POQUOSON...FRANKLIN... NEWPORT NEWS...HAMPTON 518 PM EST WED DEC 31 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND ADVISORY. THE GUSTY WINDS BETWEEN 20 TO 30 MPH WILL CONTINUE TO DIMINISH AS THE EVENING PROGRESSES. $$ VAZ100-010300- /O.CON.KAKQ.WI.Y.0009.000000T0000Z-090101T0300Z/ NORTHAMPTON VA- INCLUDING THE CITY OF...EASTVILLE 518 PM EST WED DEC 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... THESE TYPE OF WINDS WILL BE CAPABLE OF KNOCKING DOWN TREE LIMBS AND WIRES...AS WELL AS DAMAGING LOOSE HOLIDAY DECORATIONS AND OTHER UNSECURED OUTDOOR ITEMS. DRIVING WILL ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND OVER BRIDGES AND OVERPASSES. PLEASE DRIVE CAREFULLY AND USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH AND/OR GUSTS BETWEEN 46 TO 57 MPH ARE EXPECTED. $$ 44
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this high wind warning went out at Dec 31, 4:43 AM EST, 0 minutes earlier.
Area forecast discussion, Dec 31, 4:43 AM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
443 AM EST WED DEC 31 2008
.SYNOPSIS...
LOW PRESSURE TRACKS EAST ACROSS PENNSYLVANIA THIS MORNING...THEN
MOVES OFF THE JERSEY COAST AND UNDERGOES RAPID DEEPENING OFFSHORE.
THE LOW WILL PULL A COLD FRONT THROUGH THE REGION THIS MORNING.
STRONG WINDS WILL OCCUR FROM LATE THIS MORNING THROUGH EARLY
EVENING...AS HIGH PRESSURE BUILDS IN FROM THE WEST. THE HIGH WILL
SLIDE ACROSS THE AREA...THEN OFF THE COAST THURSDAY AND THURSDAY
NIGHT. ANOTHER COLD FRONT WILL SWING ACROSS THE REGION FRIDAY
AFTERNOON AND EVENING. HIGH PRESSURE RETURNS SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MOISTURE S OF THE LOW TRACK IS DIFFICULT TO FIND PER LATEST STLT
IR LOOPS. BEHIND THE FRONT...GIVEN THE STRENGTHENING NW FLOW IN
THE BNDY LAYER (35-50KTS AT 950 MB)...EXPECT AT LEAST SOME POST-
FRONTAL...COLD AIR/LAKE ENHANCED STRATO-CU TO SLIP E OF THE MNTNS
(DESPITE THE DOWNSLOPE DRYING). EXPECT MORE STRATO-CU ACROSS NRN
AREAS (LWR MD ERN SHORE)...WHERE DOWNSLOPING DRYING IN THESE AREAS
FARTHER FROM THE MNTS IS TYPICALLY LESS EFFECTIVE WITH A NW WIND.
THE BIG STORY WILL BE THE WINDS. VERY EFFICIENT DAYTIME MIXING
TODAY (AIDED BY THE THE DOWNSLOPE...COMPRESSIONAL WARMING
COMPONENT) WILL ALLOW THE MIXED/CONVECTIVE BOUNDARY LAYER TO
AROUND 6-7 KFT AT LEAST. SUCH VERTICAL MIXING IS QUITE FVRBL FOR
THIS TIME OF YEAR (LATE DEC)...EVEN UNDER MOSTLY SUNNY CONDITIONS.
THUS EXPECT A FAIRLY EFFICIENT DOWNWARD TRANSPORT OF THOSE 35 TO
50 KT WINDS BTWN 1.5-3.0 KFT OFF THE SFC. AS SUCH...WE HAVE
HOISTED A HIGH WIND WARNING FROM LATE THIS MORNING THROUGH MID
EVENING ACROSS THE LWR MD ERN SHORE ALONG WITH ACCOMACK CO. VA...
AS THESE AREAS STAND A BETTER CHANCE OF EXPERIENCING GUSTS AOA 55
MPH. ELSEWHERE...A WIND ADVISORY WILL BE IN PLACE FOR ESSENTIALLY
THE SAME TIME PERIOD.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
TONIGHT...WINDS TO SLACKEN CONSIDERABLY THIS EVENING AS THE
DAYTIME HEATING (VERTICAL MIXING) DISSIPATES RAPIDLY AFTER SUNSET...
AND AS THE DEEPENING LOW MOVES TOWARD THE CANADIAN MARITMES WHILE
HIGH PRESSURE CONTINUES TO BUILD IN FROM THE WEST. THE SFC HIGH
WILL BECOME CENTERED JUST W OF THE FCST AREA BY THU MORNING (SRN
WVA AND FAR WRN VA)...WHICH WILL ALLOW WINDS AND TEMPS TO DECREASE
MORE APPRECIABLY AFTER MIDNIGHT. LOOKING AT A COLD START ON THU...WITH
SUNRISE TEMPS RANGING FROM 25-30 OVER SERN VA/NERN NC AND UPPER
TEENS TO LOWER 20S ELSEWHERE. HAVE CONTINUED TO UNDERCUT MAV
GUIDANCE FOR DAYTIME HIGHS ON THU (FCST CLOSER TO MET GUIDANCE)...
BASED ON LOCAL LLVL THICKNESS SCHEME PER BOTH THE NAM/GFS...AND
THE FACT THAT VERTICAL MIXING WILL BE LIMITED GREATLY AS THE
SFC-700 MB RIDGE AXES MOVE OVER THE REGION (THEREBY LEADING TO A
STRENGTHENING/LOWERING SUBSIDENCE INVERSION). THEREFORE...TEMPS
DURING THE DAY WILL STRUGGLE TO GET PAST THE MID/UPR 30S NRN AREAS
AND AROUND 40/LWR 40S ELSEWHERE...EVEN WITH FULL SUNSHINE.
THE HIGH WILL SLIDE OFF THE CST THU NGT...AND A COLD FRNT
APPROACHES FROM THE WEST. TEMPS NOT AS COLD BY FRI MORNING
COMPARED TO THU MORNING...GIVEN THE DEVELOPING LIGHT SRLY FLOW
OVERNIGHT. TEMPS IN FACT WILL LIKELY BOTTOM OUT AROUND MIDNIGHT
THU-FRI...THEN BECOME STEADY OR SLOWLY RISE AS THE FRONT (AND ANY
INCREASING PRE-FRONTAL MSTR) DRAWS CLOSER TO THE REGION.
PRECIPITATION CHANCES ON FRIDAY APPEAR VERY LIMITED PER ALL THE MODELS
(GFS/NAM/SREF/ECMWF)...GIVEN THE DEEP SW/WSW PRE-FRONTAL FLOW.
THIS NOT ONLY LIMITS THE LLVL MOISTENING POTENTIAL BY CLOSING OFF
THE GULF OF MEXICO...BUT ALSO TENDS TO DRY OUT THE LOWER LEVELS
EVEN FURTHER GIVEN THE DOWNSLOPING COMPONENT. FOR THE TIME BEING...
HAVE KEPT POPS AOB 50% ON FRI...WHILE CONFINING THE CHANCES DURING
THE LATE MORNING/AFTN HOURS WHEN THE LLVLS WOULD HAVE A BETTER
CHANCE TO MOISTEN MORE SUFFICIENTLY. BY DELAYING THE ONSET OF PRECIP...
AT THIS TIME THERE IS NO NEED TO MENTION A BRIEF PERIOD OF MIXED
PRECIP (SNOW OR SLEET).
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE COLD FRONT PUSHES TO THE EAST FRI NIGHT...THEN OFFSHORE BY
EARLY SAT AS HIGH PRES BUILDS BACK IN FROM THE W. THE HIGH MOVES
OVERHEAD OF THE MID-ATLANTIC LATE SAT...THEN OFFSHORE BY EARLY
SUN AS THE NEXT COLD FRONT APPROACHES FROM THE NW. THE PAST COUPLE
OF GFS/ECMWF RUNS HAVE EXHIBITED A MOISTENING TREND INTO THE MID
ATLC REGION AHEAD OF THE COLD FRONT ON SUN. THEREFORE...PER
COLLABORATION WITH SURROUNDING OFFICES HAVE BOOSTED POPS SLIGHTLY
INTO THE 20-30% RANGE...WHILE HESITATING TO GO ANY HIGHER AT THIS
POINT UNTIL WE SEE INDICATIONS THAT A SRN STREAM WAVE (TAPPING GULF/
GULF STREAM MSTR) WILL GET INVOLVED. HIGH PRES THEN BRIEFLY
BUILDS BACK IN ON MON. A WARM FRONT WILL LIFT THRU THE REGION MON
NIGHT INTO EARLY TUE AS AN AREA OF LOW PRES AND ASSOCIATED COLD
FRONT APPROACH THE AREA FROM THE W/NW. WILL KEEP POPS LIMITED TO
20-30% FOR NOW AS THIS SYSTEM MOVES THRU...BEING DAY 7-8.
EXPECT SEASONAL TEMPS THROUGHOUT THE EXTENDED. HIGHS WILL BE IN THE
MID 40S TO LWR 50S...WITH LOWS IN THE MID 20S TO UPR 30S.
&&
.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
MAIN CONCERN FOR THE TAF CYCLE WILL BE THE STRONG WINDS DVLPG OUT OF
THE NW TWRDS THIS AFTN AND INTO THE ERLY OVRNT HRS BEFORE GRADIENT
STARTS TO RELAX. VFR CONDITIONS FOR CIGS/VSBYS.
INITIAL COLD FRONT WILL PUSH THROUGH THE RGN MID MORNING ALLOWING
FOR WINDS TO SHIFT TO THE W. SECONDARY FRONT PASSES THE RGN 17-19Z
NW/SE OVER THE AREA ALLOWING FOR WINDS TO QUICKLY SHIFT TO THE NW
(2KT FT-SFC). A LOW LVL 50-60 KT JET AT 1K FT WILL PASS OVERHEAD
ALLOWING FOR SUST WINDS OF 20-30 KTS AT THE SFC WITH GUSTS TO 50+ KT
AT TIMES (ESP OVER THE ERN SHORE THIS AFTN-ERLY EVE). CURRENT
THINKING IS THE STRONGEST WIND GUSTS WILL OCCUR FROM 17-23Z/WED.
WINDS DECREASE QUICKLY TONIGHT INLAND (RIC/PHF)...BUT WINDS
SLOWLY SUBSIDE AT SBY/ORF/ECG AS THE NIGHT PROGRESSES (SFC GUSTS
MAINLY BELOW 30 KTS) BEFORE HIGH PRES MOVES FURTHER INTO THE RGN
ON THU.
THE NEXT CHANCE OF PRECIPITATION (AND THUS MVFR/IFR CONDITIONS) WILL
COME ON FRIDAY WITH THE PASSAGE OF THE NEXT COLD FRONT.
&&
.MARINE...
RAPIDLY CHANGING CONDITIONS ARE IN STORE FOR THE MARINE ZONES
TOWARDS THIS AFTN.
COLD FRONT APPROACHES THE RGN THIS MORNING AS WINDS SHIFT TO THE W
BEHIND FRONTAL PASSAGE. SECONDARY CAA SURGE OF WINDS (OUT OF THE NW)
DVLP THIS AFTN AS LOW PRES INTENSIFIES RAPIDLY OFF THE SRN NEW
ENGLAND COAST. HAVE GALE HEADLINES IN PLACE OVER THE BAY...CRTK SND
AND ALONG THE COAST SOUTH OF PARRAMORE ISLAND FOR LATER THIS MORNING
AND INTO TONIGHT BEFORE GRADIENT RELAXES. NORTH OF PARRAMORE
ISLAND...A STRONG LOW LVL JET CORE OF 55-65 KT WINDS 1K FT (STORM
FORCE) MAY BE ABLE TO MIX DOWN TO THE WATER SFC AT TIMES THIS
AFTN-EVE (ESP OUT 15-20 NM). THEREFORE WITH COLAB WITH PHL HAVE
HOISTED STORM WARNINGS.
HIGH PRESSURE BUILDS FURTHER INTO THE RGN (WEAKENING GRADIENT)
ALLOWING WINDS TO DECREASE ON THU. WINDS SEAS INCREASE AGAIN AS
ANOTHER FRONTAL SYSTEM APPROACHES THE RGN FROM THE NW LATE
FRI...WITH HIGH PRES BUILDING BACK IN BY SAT.
&&
.TIDES...
STRONG NW FLOW WILL DVLP AND INCREASE THIS AFTN AND INTO TONIGHT.
MODELS GENERALLY SHOW WATER LEVELS COMING CLOSE TO SEEING SOME MINOR
PROBLEMS WITH BLOW OUT TIDES (AROUND 1-1.5 BLO NORM) DURING LOW TIDE
THIS AFTN/EVE. WILL CONTINUE TO MONITOR SITUATION AND HOLD OFF FROM
ANY STATEMENTS ATTM. GRADIENT RELAXES WITH TIDAL DEPARTURES BACK TO
NORMAL LVLS THU.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR MDZ021>025.
NC...WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING
FOR NCZ012>017-030>032-102.
VA...WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING
FOR VAZ048-049-060>098-100.
HIGH WIND WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR VAZ099.
MARINE...GALE WARNING FROM 7 AM THIS MORNING TO 4 AM EST THURSDAY FOR
ANZ654-656-658.
STORM WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR ANZ650-652.
GALE WARNING FROM 9 AM THIS MORNING TO 4 AM EST THURSDAY FOR
ANZ630>632.
GALE WARNING FROM 9 AM THIS MORNING TO 10 PM EST THIS EVENING
FOR ANZ633.
&&
SYNOPSIS...BKH
NEAR TERM...BKH
SHORT TERM...
LONG TERM...BKH/JRL
AVIATION...CCW
MARINE...CCW
TIDAL INFORMATION...CCWHazardous weather outlook, Dec 30, 4:16 PM EST, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 416 PM EST TUE DEC 30 2008 NCZ012>017-030>032-VAZ048-049-060>074-079>083-087>090-092-093-096- 097-312130- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND- GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA- POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GREENSVILLE- SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON-ISLE OF WIGHT-SUFFOLK-CHESAPEAKE- 416 PM EST TUE DEC 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG WINDS ARE EXPECTED WEDNESDAY...WITH GUSTS UP TO 45 MPH POSSIBLE. A WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ021>025-NCZ102-VAZ075>078-084>086-091-094-095-098>100-312130- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- OUTER BANKS CURRITUCK-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- GLOUCESTER-MIDDLESEX-MATHEWS-YORK-NEWPORT NEWS/HAMPTON- NORFOLK/PORTSMOUTH-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 416 PM EST TUE DEC 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. VERY STRONG WINDS ARE EXPECTED WEDNESDAY...WITH GUSTS TO AROUND 50 MPH POSSIBLE. A WIND ADVISORY WILL LIKELY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>633-312130- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- CURRITUCK SOUND- 416 PM EST TUE DEC 30 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 12 PM EST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 12 PM TO 10 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY AND CURRITUCK SOUND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ650-652-654-656-658-312130- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM- 416 PM EST TUE DEC 30 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 AM EST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEWITSKY
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 3:42 AM EST | Storm Warning | AKQ | 15 hr | |
| Dec 31, 4:43 AM EST | Wind Advisory | AKQ | Accomack, Amelia, Brunswick, Caroline, Charles City, Cumberland and 30 more | 17 hr |
| Dec 31, 11:17 AM EST | Red Flag Warning | AKQ | Amelia, Brunswick, Caroline, Charles City, Cumberland, Dinwiddie and 20 more | 7 hr |
Nearby
High Wind Warnings in Maryland, 2008High Wind Warnings in Virginia, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.